How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55500
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

I had a pace maker dizziness Three weeks

Resolved Question:

I had a pace maker for Afibrilation dizziness
Three weeks ago my dizziness did not improve can you think why
Submitted: 2 years ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
Thanks for this question
when does the dizziness occur? standing?
what other meds are you on?
Customer: replied 2 years ago.
Dizzy all the time
Expert:  Dr. Phil, MD replied 2 years ago.
Thank you Iris.
Then it probably has nothing to do with your heart
It is probably an inner ear issue or related to your medicine
have you seen an ENT (ear nose and throat) doctor?
Customer: replied 2 years ago.
Tablets
Diuretic thyroid diltzen digioxin
Expert:  Dr. Phil, MD replied 2 years ago.
It it is probably your medicine then Iris
You should not be on a diuretic at your age unless absolutely necessary
Plus digoxin can cause dizziness
Dr. Phil, MD and other Cardiology Specialists are ready to help you
Expert:  Dr. Phil, MD replied 2 years ago.
I noticed you rated negative Iris.
You didn't see my last reply. Can I ask why?
can I help further?

Related Cardiology Questions